# SDR AWXA0002252

- Difficulty date: September 10, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N321516
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STA 1862 BETWEEN STR 23L-25L.  TRIMMED CUT DAMAGE AND REPAIRED PER ER 19-5381-01248-TB2.
